# SDR FDEA201206212286

- Difficulty date: June 21, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50213
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER SEAT TRACK REMOVAL INSIDE MAIN CABIN BETWEEN STA 1076 AND STA 1180 AT RBL45.   FASTENER HOLES OBSERVED WITH COUNTERSUNK KNIFE EDGE.  R & R WITH SEAT TRACK FABRICATED IAW DWG 144N5021 SHT.1, REV. A AND INSTALLED IAW DWG 144N5001 SHT 3, REV A . REPAIR IS CLASSIFIED AS MAJOR.
